| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Optical Decentration (1360); Failure to Eject (4010)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, it was noted that a haptic of a lens was stuck inside the shooter (insertion cartridge).In the end, the haptic came along.Additional information has been requested, received and stated trailing haptic of a lens was stuck inside the shooter.The patient did not have any negative consequences, but the lens did not have an optimal centralist.This report is associated with multiple complaints.This file is 2 of 2.
Additional Manufacturer Narrative
Correction information was provided in d.4.Additional information provided in h.3., h.6.And h.11.The product was not returned for analysis.The root cause for the reported complaint could not be determined.No sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).